question-icon

What causes itching throughout body and welting of skin upon scratching?

default
Posted on Wed, 20 May 2015
Question: I have been doing a ton of exercise in the past 6 weeks and have been eating well. My body fat percentage has decreased by 4% and I've lost weight; however, my skin has become very itchy and when I scratch, my skin welts (but then goes back to normal after about 30 minutes). Is there any connection between the health results being so fast and this itchy condition?
doctor
Answered by Dr. Pavan Kumar Gupta (1 hour later)
Brief answer...there is no connection between two
Detailed answer...
Hello,
Thanks for the query.
I have read your query and noted your concern.
Very frankly speaking there is no connection between loosing fat and having itch skin.
However if you are taking some health supplement simultaneously,then some of its contents might be the reason for your itch otherwise it looks like to be the allergic reaction to something which would have to be explored if it doesn't go away in next few days.
In that case you will have to consult a dermatologist .
Till you consult him,you can carry on with Benadryl.
I hope it helps however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes itching throughout body and welting of skin upon scratching?

Brief answer...there is no connection between two Detailed answer... Hello, Thanks for the query. I have read your query and noted your concern. Very frankly speaking there is no connection between loosing fat and having itch skin. However if you are taking some health supplement simultaneously,then some of its contents might be the reason for your itch otherwise it looks like to be the allergic reaction to something which would have to be explored if it doesn't go away in next few days. In that case you will have to consult a dermatologist . Till you consult him,you can carry on with Benadryl. I hope it helps however you are most welcome to revert to me for any further query. Best of luck Thanks